MAUDE Adverse Event Report: ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP
Model Number 11451100
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Follow-up #1: date of submission 03/17/2017 animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.Device evaluation: the device has been returned and evaluated by product analysis on 02/27/2017 with the following findings: on examination, the battery compartment and battery cap were intact and without damage; the cap was able to secure to the pump properly.There was no evidence of moisture inside the battery compartment.On investigation, the pump powered on with functioning auditory tone and vibration; however, the display screen remained blank.Investigation did not duplicate the alleged ¿no power¿; the pump had power as evidenced by the functioning audio tone and vibration features.The pump was opened for further investigation and revealed moisture damage inside the pump affecting the printed circuit board.A blank display screen can give the appearance of no power to the pump; however, in the instance of functioning audio tone and vibration, power to the pump is confirmed.
 
Event or Problem Description
On (b)(6) 2016, the reporter contacted animas, alleging a no power issue.There was no allegation of an adverse event with this complaint.Customer support has made several attempts to contact the reporter in follow up, however, the reporter did not respond.No further information was available; if further information is provided a follow up report shall be made.This complaint is being reported because of the allegation of a power issue.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key10527928
Report Number2531779-2020-00249
Device Sequence Number3056070
Product Code OYC
UDI-Device Identifier10840406100051
UDI-Public10840406100051
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number11451100
Device Catalogue Number11451100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2017
Was the Report Sent to FDA? Yes
Device Age17 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2017
Initial Report FDA Received Date09/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age28 YR